Please use this identifier to cite or link to this item:
Title: A delay fractioning approach to global synchronization of delayed complex networks with stochastic disturbances
Authors: Wang, Y
Wang, Z
Liang, J
Keywords: Global synchronization;Stochastic complex networks;Linear matrix inequality;Lyapunov functional;Kronecker product
Issue Date: 2008
Publisher: Elsevier
Citation: Physics Letters A, 372(39): 6066-6073, Sept 2008
Abstract: In this Letter, the synchronization problem is investigated for a class of stochastic complex networks with time delays. By utilizing a new Lyapunov functional form based on the idea of ‘delay fractioning’, we employ the stochastic analysis techniques and the properties of Kronecker product to establish delay-dependent synchronization criteria that guarantee the globally asymptotically mean-square synchronization of the addressed delayed networks with stochastic disturbances. These sufficient conditions, which are formulated in terms of linear matrix inequalities (LMIs), can be solved efficiently by the LMI toolbox in Matlab. The main results are proved to be much less conservative and the conservatism could be reduced further as the number of delay fractioning gets bigger. A simulation example is exploited to demonstrate the advantage and applicability of the proposed result.
Description: This is the post print version of the article. The official published version can be obtained from the link - Copyright 2008 Elsevier Ltd
ISSN: 0375-9601
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf215.45 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.